# SDR 1EOR202312070663

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: General aviation
- Aircraft: N549AF
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000049
- Aircraft time: 970 hours, 716 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 321206171007
- Part serial: 1177
- Condition: Defective
- Location: Zone 700
- Part time: 32 hours, 18 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TESTING RIGHT MLG ACTUATOR FAILED TO REMAIN DOWN AND LOCKED DURING EMERGENCY EXTENSION TEST. PART WAS REPLACED AND ECLIPSE ENGINEERING NOTIFIED OF DEFECT.
